# SDR HNAA2014030700071

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 46,366 hours, 53,861 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, LOWER HINGE, CORRODED INSIDE BEARING INNER RACE.  RUDDER HINGE FITTING R & R IAW RD8-55-164.
